Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Exponential Stability of a Repairable System with Cold Storage Units in Series

  • 【获取途径】 OA资源
  • 【作者】李治光,原文志
  • 【刊名】Pure Mathematics
  • 【作者单位】太原师范学院数学系,山西 榆次
  • 【年份】2019
  • 【卷号】Vol.9 No.10
  • 【页码】1195-1200
  • 【ISSN】2160-7583
  • 【关键词】可修复系统 抽象Cauchy问题 指数稳定性 Repairable System Abstract Cauchy Problem Exponential Stability 
  • 【摘要】 In this paper, the exponential stability of a cold storage series system is discussed. A mathematical model of repairable system is established by using stochastic process theory and supplementary variable method. The exponential stability of system ...
  • 【文献类型】 期刊
进入发现系统查看更多信息
页脚